CSN Login
Members Online: 21

Just completed my 5th and last Cyberknife treatment!!

silverfox1
Posts: 36
Joined: Dec 2010

Finally after many set backs I completed my CK treatments!! The side affects to date are not bad. The worst one is the bladder irritation and have worked through the discomfort with Ibiprofin and Tylanol. Did get a script in case the pain during urination gets worse. Was told that it would take about 2 to 3 weeks for all of the side affects to go away. Is this the case with those of you who also selected CK as your course of treatment and what else should I expect in the way of side affects? Have a follow up visit in 6 weeks with the RO and will know more then. Again, I want to thank all of you who have shared your experiences with me in the past as it gave me a road map of what to expect!!

lewvino's picture
lewvino
Posts: 1004
Joined: May 2009

Silverfox,
Congrats on finishing your treatments. Keep us posted on your psa results going forward.
You mentioned the issues with urination. I've heard many men that go for the proton complain about a 'frequent' need for urination. One man told the story that he would have his treatment first in the morning so the rest of the day was free. He would then go to the golf course to play a round of golf. The one day the only group he could tee up with were three other ladies. Much to his embarrashment the need came up on him and he purposefully hit his golf ball out into the woods! He said the ladies never asked why he hit the ball into the woods so many times that day but at least it gave him a tree to pee behind!

Larry

Kongo's picture
Kongo
Posts: 1167
Joined: Mar 2010

Silverfox,

Congratulations on finishing your CK treatments. It was a long road to get here but you made it.

In response to your question about what happens next, I believe that each patient is different. I only had a very mild degree of feeling an urgency to go on one day and then the symptoms passed and there was never anything else. I've read of and corresponded with others who have had urgency or mildly painful urination for a couple of weeks with a gradual easing.

Hope everything continues to progress well for you.

K

Swingshiftworker
Posts: 620
Joined: Mar 2010

Congratulations, SilverFox.

I didn't have any noticeable side effects after the treatments. I had and still have some urgency and frequency issues, but nothing that has caused any serious problems or embarrassment. My 1st post-treatment PSA test was NOT a low as expected. I'm going to take my 2nd PSA test this coming week and as long as it's lower than the last, everything should be fine. The worst thing about PCa and the treatment is the lifelong need to monitor your PSA and wondering what the results will reveal.

Best of luck for the future!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network